Pareneteral manifestations of Crohn’s disease (ChLC), apart from the most common skin and joint symptoms include also complications from the respiratory system. In addition chronic pharmacotherapy of ChLC, especially 5-aminosalicylic acid or anti-TNF- α drugs, is associated with possible pulmonologic side effects, sometimes difficult to differentiate. In this study, we describe a patient with ChLC, with a history of pneumocystic pneumonia, who was diagnosed with exfoliative institial pneumonitis as a result of chronic use of mesalazine. This disease is characterized by accumulation of alveolar macrophages in the lumen of the alveoli and intrabepticular septum. The most common etiologic factor is exposure to tobacco smoke. Our patient, non-smoker, was finally diagnosed after lung biopsy and histopathological evaluation. The gradual clinical improvement after mesalazine was an additional factor confirming the etiology of the disease. This side effect of mesalazine is not common but it should be considered in all patient treated with 5-aminosalicylic acid.
Meta-analysis of cardiovascular superiority trials published in the to elucidate the concept of superiority margin.
March 12, 2020
Validity of Medical Record Abstraction and Electronic Health Record-Generated Reports to Assess Performance on Cardiovascular Quality Measures in Primary Care.
July 30, 2020
Decontamination of Escherichia coli O157:H7 on fresh Romaine lettuce using a novel bacteriophage lysin.
January 28, 2021
October 17, 2019